# SDR QXEA200602768

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,801 hours, 28,599 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508011
- Part serial: 665
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,125 hours, 183 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2084 - TAKEOFF WARNING HORN.  MAINTENANCE REPLACED FLAP INDICATION.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
